Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1979

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: D | F | T
Number of items: 4.

D

Dales, H.G. (1979) Discontinuous homomorphisms from topological algebras. American Journal of Mathematics, 101. pp. 635-646. ISSN 0002-9327

Dales, H.G. (1979) A discontinuous homomorphism from C(X). American Journal of Mathematics, 101. pp. 647-734. ISSN 0002-9327

F

Frost, Charles E.B. and Francis, Brian (1979) Clinical decision making:a study of general surgery within Trent RHA. Social Science and Medicine, 13 (2A). pp. 193-198. ISSN 0277-9536

T

Towers, David (1979) Dual Lie algebrasisms of. Journal of Algebra, 59 (2). pp. 490-495. ISSN 0021-8693

This list was generated on Tue Nov 25 02:25:11 2014 GMT.